# SDR HEEA0010054

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5029H
- Make and model: Bolkms BO105S
- Aircraft serial: S670
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Warning Box
- Part number: KDW021
- Condition: Activated
- Location: Cockpit Warn
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RPM LIGHT ILLUMINATED IN FLIGHT.
